Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is blackish or reddish patch due to clonate clobetasol BP?

skin specialist docter has given me an oinment of clonate,clobetasol BP.But after apliying this on targeting area wchish he caused due to sun..a blackish or reddish patch appeared now..so is dis permanant scar created by dis tube..or it ll fed within time
Thu, 16 Apr 2020
Report Abuse
General & Family Physician 's  Response
Hi

The spots will reduce in few weeks.Do not worry.Avoid using the steroid cream for more than 5 days.Always use sunscreen before stepping out.

Sunscreen should be applied atleast half an hour before going out and reapplied every 3 to 4 hours.Cover face and hands as much as possible.


Hope I have answered your query. Let me know if I can assist you further.

Regards
Dr.Saranya Ramadoss, General and Family Physician

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Corticosteroids


Is blackish or reddish patch due to clonate clobetasol BP?

Hi The spots will reduce in few weeks.Do not worry.Avoid using the steroid cream for more than 5 days.Always use sunscreen before stepping out. Sunscreen should be applied atleast half an hour before going out and reapplied every 3 to 4 hours.Cover face and hands as much as possible. Hope I have answered your query. Let me know if I can assist you further. Regards Dr.Saranya Ramadoss, General and Family Physician